# SDR UALA2010100403672

- Difficulty date: October 2, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 33,060 hours, 8,345 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Seats 23h & 6h
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ON SEATS 23H AND 6H ARE INOP. R & R EMERGENCY EXIT LIGHTS AT SEATS 6H AND 23H IAW AMM.  OPS CHECKED GOOD IAW AMM.
